On the Gevrey order of formal solutions of nonlinear difference equations

G.K. Immink

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

We prove a Maillet type theorem for formal solutions of nonlinear difference systems, relating the Gevrey order of the formal solutions to the lowest level of an associated, linear difference operator.

Original languageEnglish
Pages (from-to)769-776
Number of pages8
JournalJournal of Difference Equations and Applications
Volume12
Issue number7
DOIs
Publication statusPublished - Jul-2006

Keywords

  • formal solution
  • Gevrey class
  • Maillet's theorem

Cite this